# SDR SWIA202163825

- Difficulty date: December 28, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000405
- Aircraft time: 20,420 hours, 11,230 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF EXISTING AFT ATG ANTENNA DOUBLER FOUND MULTIPLE FASTENER HOLES TO BE ELONGATED AS MARKED.     (C-CHECK RO 1/15/2022)    REPAIRED MULTIPLE FASTENER HOLES BY UPSIZING HOLES TO NEXT DIAMETER SIZE.  REMOVED DAMAGE TO STRG 27L BULB BETWEEN FRAMES 82-83 BY BLENDING.  RESTORED SURFACE PROTECTION.  FABRICATED NEW DOUBLER. / SEE CONTINUATION CARD FOR WORK PERFORMED.  REF DRAWING # 170-2365-02-307-N110SY, DER APPROVED 8110-3
